# SDR CA970731018

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A1002006
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE INCH CRACK FOUND IN THE LOWER SKIN OF A MAIN BLADE.  CRACK LOCATED 53 INCHES IN FROM THE BLADE ROOT.  CRACK RUNS 90 DEGREES FROM LEADING EDGE.
